# SDR DL72S972652

- Difficulty date: December 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N409DA
- Make and model: Boeing 727232
- Aircraft serial: 21153
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.75 IN CRACK AT NR 2 LE FLAP SKIN AT INBD LIP HINGE CUTOUT.  REPAIRED PER ERA 363453-14 AND M/M 57-30-0.
